MathSciNet Relay Station
MathSciNet bibliographic data
MR2317189 47H10 (34B10 34B15 34B18 47N20)
Zhang, Guowei; Sun, Jingxian A generalization of the cone expansion and compression fixed point theorem and applications. Nonlinear Anal. 67 (2007), no. 2, 579–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement